# SDR 98ZZZX1239

- Difficulty date: March 16, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N6607K
- Make and model: Bolkms BO105S
- Aircraft serial: S841
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Guide Assy
- Part number: D1331454E
- Condition: Required Lube
- Location: Hydraulic Pack
- Component: 10545028
- Stage of operation: CR
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

HYDRAULIC BLOCK LIGHT ILLUMINATED IN CRUISE FLIGHT.  RETURNED TO BASE AND LANDED WITHOUT INCIDENT.  MAINTENANCE LUBRICATED MICROSWITCH AND GUIDE ASSEMBLY.  REF:  BO-105 IPB, CHAPTER 2-447-001, FIGURE 447, ITEM 50.
